Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Spectral methods in polar coordinates
for the Stokes problem.
Application to computation in
unbounded domains

Author: Laurence Halpern
Journal: Math. Comp. 65 (1996), 507-531
MSC (1991): Primary 35C10, 35G15, 65M70, 65T10
MathSciNet review: 1333315
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present spectral methods for solving the Stokes problem in a circular domain. Their main feature is the uniform inf-sup condition, which allows for optimal error estimates. We apply them to the resolution of exterior problems by coupling with the transparent boundary condition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 35C10, 35G15, 65M70, 65T10

Retrieve articles in all journals with MSC (1991): 35C10, 35G15, 65M70, 65T10

Additional Information

Laurence Halpern
Affiliation: Université Paris-Nord, Institut Galilée, Département de Mathématiques, Laboratoire “Analyse, Géométrie et Applications”, URA 742 du CNRS, 93430 Villetaneuse, France

Received by editor(s): March 14, 1994
Received by editor(s) in revised form: December 15, 1994
Article copyright: © Copyright 1996 American Mathematical Society